# SDR VNAA2013040800003

- Difficulty date: April 8, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 22,319 hours, 22,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY CEILING FLOODLIGHT AT ROW TWO (2) INOPERATIVE.  MAINTENANCE INSPECTED, RELAMPED EMERGENCY CEILING FLOODLIGHT AT ROW TWO (2) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
